RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1968, Volume 94, Pages 47–65 (Mi tm2844)  

Estimates for the transfinite diameter of a family of continua and covering theorems for univalent functions

G. V. Kuz'mina


Full text: PDF file (1746 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1968, 94, 53–74

Bibliographic databases:

UDC: 517.54

Citation: G. V. Kuz'mina, “Estimates for the transfinite diameter of a family of continua and covering theorems for univalent functions”, Extremal problems of the geometric theory of functions, Work collection, Trudy Mat. Inst. Steklov., 94, Nauka, Leningrad, 1968, 47–65; Proc. Steklov Inst. Math., 94 (1968), 53–74

Citation in format AMSBIB
\Bibitem{Kuz68}
\by G.~V.~Kuz'mina
\paper Estimates for the transfinite diameter of a~family of continua and covering theorems for univalent functions
\inbook Extremal problems of the geometric theory of functions
\bookinfo Work collection
\serial Trudy Mat. Inst. Steklov.
\yr 1968
\vol 94
\pages 47--65
\publ Nauka
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/tm2844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0224803}
\zmath{https://zbmath.org/?q=an:0172.37602|0176.03302}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1968
\vol 94
\pages 53--74


Linking options:
  • http://mi.mathnet.ru/eng/tm2844
  • http://mi.mathnet.ru/eng/tm/v94/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:104
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019